# SDR 9608969971

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Rat Probe
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RAM AIR TEMPERATURE INDICATOR PEGGED OUT AT TOP OF SCALE AFTER TAKEOFF.  CIRCUIT BREAKER WAS PULLED AND RESET WITH NO HELP.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RAT PROBE, OPERATIONAL CHECK NORMAL.
